# SDR VNAA202301160006

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N533EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10311
- Aircraft time: 27,337 hours, 20,709 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Joint
- Part number: BA670211711
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SB_670BA-55-012-REQ (STABILIZER - HORIZONTAL STABILIZER - INSPECTION OF THE
HORIZONTAL STABILIZER PIVOT – JOINT) COMPLY WITH SB 670BA-55-012F  : COMPLIED WITH SB 670BA-55-012
STABILIZER - HORIZONTAL STABILIZER - INSPECTION OF THE HORIZONTAL STABILIZER PIVOT - JOINT SEE ATTACHED SB FOR DETAILS
OF WORK PERFORMED NOTE:PART A & D INCORPERATED.
